# SDR C2XA00IA263

- Difficulty date: August 30, 2000
- Submitted: November 17, 2000
- Operation: Air carrier
- Aircraft: N14943
- Make and model: Emb EMB-145ER
- Aircraft serial: 145040
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Part number: 852701
- Condition: Loose
- Location: Mlg Prox Sensor
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DAL - FLT 4162 - THE CREW REPORTED THE RIGHT MLG WOULD NOT RETRACT AFTER TAKEOFF.  THE AIRCRAFT RETURNED TO DAL, WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE RESECURED THE DOWNLOCK CANNON PLUG AND OPERATIONALLY CHECKED GOOD, AND THE AIRCRAFT WA APPROVED FOR RETURN TO SERVICE.  (M)
